# SDR ASOA20140608113

- Difficulty date: June 8, 2014
- Submitted: June 8, 2014
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 33,066 hours, 18,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 1405112401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LOWER CENTER FUEL LINE SUPPORT BRACKET ON RIB 1 OF VENTRAL TANK CORRODED.  MAINTENANCE R & R SUPPORT BRACKET IAW SRM 53-20-07.  ACFT APPROVED FOR RETURN TO SERVICE.
